Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 98, NWS Louisville, KY

June 5, 2007Fayette County, Jessamine County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 5, 2007, 4:48 PM EDT for Fayette County, Jessamine County, Kentucky. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 4:48 PM EDT (20:48 UTC)
Expired
Jun 5, 2007, 5:30 PM EDT
In force
42 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Fayette County, KY, Jessamine County, KY

The radar

The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:58 PM EDTHAIL 1.75Lexington, KY
Jun 5, 5:00 PM EDTTSTM WND DMGKeene, KYNUMEROUS TREES DOWN. ROOF TORN OFF FIRE STATION.
Jun 5, 5:03 PM EDTHAIL 1Lexington, KY1 MILE SOUTH OF AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 052048
SVRLMK
KYC067-113-052130-
/O.NEW.KLMK.SV.W.0098.070605T2048Z-070605T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
448 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...
  JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 530 PM EDT...

* AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF LEXINGTON TO
  15 MILES NORTHWEST OF NICHOLASVILLE..AND MOVING SOUTHEAST AT 35
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LEXINGTON BY 500 PM EDT...
  NICHOLASVILLE BY 505 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3813 8463 3786 8472 3776 8457 3807 8432

$$

JSD
4 follow-up statements
000 
WWUS53 KLMK 052101
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT TUE JUN 5 2007

KYC067-113-052130-
/O.CON.KLMK.SV.W.0098.000000T0000Z-070605T2130Z/
FAYETTE KY-JESSAMINE KY-
501 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR JESSAMINE AND FAYETTE COUNTIES...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS ALONG THE FAYETTE AND WOODFORD COUNTY 
LINE.  THIS STORM WAS LOCATED ABOUT 4 MILES WEST OF BLUEGRASS 
AIRPORT AND MOVING EAST AT 35 MPH.  

THIS STORM IS INCREASING IN INTENSITY AND WILL HAVE CAPABILITY TO 
PRODUCE GOLF BALL SIZED HAIL OR LARGER.  THIS HAIL IS CAPABLE OF 
PRODUCING EXTENSIVE PROPERTY DAMAGE.  IF YOU ARE OUTSIDE SEEK 
SHELTER IN A STRONG...STURDY BUILDING.

AREAS THAT ARE AT MOST RISK OF SEEING SEVERE WEATHER INCLUDING LARGE 
HAIL WOULD BE THOSE AREAS OF WESTERN FAYETTE COUNTY...PARTICULARLY 
ALONG MAN O WAR BOULEVARD DOWN TO HARRODSBURG ROAD. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY.

LAT...LON 3813 8463 3786 8472 3776 8457 3807 8432

$$

JARVIS
000 
WWUS53 KLMK 052115
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM EDT TUE JUN 5 2007

KYC067-113-052130-
/O.CON.KLMK.SV.W.0098.000000T0000Z-070605T2130Z/
FAYETTE KY-JESSAMINE KY-
515 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR JESSAMINE AND FAYETTE COUNTIES...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
TRACK A SEVERE THUNDERSTORM PRODUCING LARGE AND DAMAGING IN THE 
LEXINGTON METRO AREA.  THIS STORM WAS MOVING TO THE SOUTHEAST AT 35 
MPH.

NUMEROUS REPORTS OF GOLFBALL SIZED HAIL HAVE BEEN REPORTED WITH THIS 
STORM.  HAIL THIS LARGE CAN PRODUCE PROPERTY DAMAGE.  IF YOU ARE 
OUTSIDE...SEEK SHELTER IN A STRONG AND STURDY BUILDING.

AREAS AT MOST RISK OF SEEING SEVERE WEATHER ARE AREAS ALONG AND 
SOUTH OF NEW CIRCLE ROAD IN SOUTHRN FAYETTE COUNTY.  THIS INCLUDES 
THE FAYETTE MALL SHOPPING AREA...AS WELL AS THE HAMBURG SHOPPING 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY.

LAT...LON 3813 8463 3786 8472 3776 8457 3807 8432

$$

JARVIS
000 
WWUS53 KLMK 052121
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
521 PM EDT TUE JUN 5 2007

KYC067-113-052130-
/O.CON.KLMK.SV.W.0098.000000T0000Z-070605T2130Z/
FAYETTE KY-JESSAMINE KY-
521 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR JESSAMINE AND FAYETTE COUNTIES...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
TRACK A SEVERE THUNDERSTORMS PRODUCING LARGE AND DAMAGING HAIL 
ACROSS FAR SOUTHEASTERN FAYETTE COUNTY. THIS STORM WAS LOCATED NEAR 
ATHENS AND MOVING SOUTHEAST AT 35 MPH.

NUMEROUS REPORTS OF GOLFBALL SIZED HAIL HAVE BEEN REPORTED WITH THIS 
STORM.  HAIL THIS LARGE CAN PRODUCE PROPERTY DAMAGE.  IF YOU ARE 
OUTSIDE...SEEK SHELTER IN A STRONG AND STURDY BUILDING.

AREAS AT MOST RISK OF SEEING SEVERE WEATHER ARE AREAS ALONG AND 
SOUTH OF NEW CIRCLE ROAD IN SOUTHERN FAYETTE COUNTY. THIS STORM WILL 
ALSO CROSS INTERSTATE 75 BETWEEN MILE MARKERS 99 AND 108.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY.

LAT...LON 3813 8463 3786 8472 3776 8457 3807 8432

$$

JARVIS
000 
WWUS53 KLMK 052130
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT TUE JUN 5 2007

KYC067-113-052145-
/O.EXP.KLMK.SV.W.0098.000000T0000Z-070605T2130Z/
FAYETTE KY-JESSAMINE KY-
530 PM EDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR JESSAMINE AND FAYETTE COUNTIES
EXPIRED AT 530 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3813 8463 3786 8472 3776 8457 3807 8432

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:27 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 5, 3:27 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT TUE JUN 5 2007

.SHORT TERM (TONIGHT AND WEDNESDAY)...

VIGOROUS CONVECTION HAS CONTINUED TO DEVELOP ACROSS THE FORECAST
AREA THIS AFTERNOON.  THIS ACTIVITY IS BEING FORCED BY A MID LEVEL
SHORTWAVE MOVING THROUGH IA/IL AND TOWARDS OUR REGION.  COMBINATION
OF DIURNAL HEATING COMBINED WITH DEWPOINTS IN THE UPPER 50S TO LOWER
60S HAS RESULTED IN QUITE A BIT OF INSTABILITY THIS AFTERNOON.  IN
ADDITION...DECENT BULK SHEAR ON THE ORDER OF 50 KTS...ALTHOUGH
UNIDIRECTIONAL WILL SUPPORT STRONG/SVR STORMS THIS AFTERNOON WITH
THE POSSIBILITY OF MINI SUPERCELLULAR STORMS.  MAIN SEVERE THREAT
THIS AFTERNOON WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.  BULK OF
SEVERE WEATHER WILL LIKELY REMAIN ACROSS SOUTHERN INDIANA AND THE
NORTHERN HALF OF KY.  STRONG/SVR STORMS WILL ALSO BE POSSIBLE ACROSS
SOUTHERN KY...BUT OVERALL THREAT IS SOMEWHAT LESS DOWN THERE.  FOR
THE REMAINDER OF THE AFTERNOON/EVE WE HAVE INCREASED POPS TO LIKELY.

FOR TONIGHT...UPPER LEVEL WAVE WILL CONTINUE TO SWING SOUTHEAST
THROUGH THE OHIO VALLEY.  CONVECTION ASSOCIATED WITH THIS WAVE WILL
LIKELY BE ONGOING BUT OVERALL AREAL COVERAGE WILL BE DECREASING.
CONVECTION IS FORECAST TO DIE OUT AFTER SUNSET DUE TO LOSS OF
HEATING AND DEPARTURE OF UPPER LEVEL SUPPORT.  MODEL SOLUTIONS SHOW
DRIER AIRMASS ADVECTING INTO THE REGION WITH COLUMN RH DRYING OUT
NICELY. SO PLAN ON DECREASING CLOUDS SIGNIFICANTLY AFTER MIDNIGHT.
RUC13 AND LOCAL WRF RUNS SUGGEST FOG DEVELOPING ESPECIALLY IN AREAS
THAT HAVE RECEIVE RAIN THIS AFTERNOON.  SO WILL ALSO ADD THAT TO THE
ZONES.  OVERNIGHT LOWS SHOULD BE SLIGHTLY COOLER WITH READINGS OF 53
TO 58 DEGREES.

FOR TUESDAY...MODEL SOLUTIONS CONTINUE TO BE IN AGREEMENT WITH
AMPLIFYING THE UPPER LEVEL PATTERN ACROSS THE CENTRAL CONUS.  H5 LOW
MOVING INTO THE NORTHERN PLAINS WILL HELP FORCE DOWNSTREAM UPPER
RIDGE OVER THE MIDWEST AND OHIO VALLEYS ON WEDNESDAY.  WITH SFC HIGH
PRESSURE DRIFTING EAST THROUGH INDIANA AND OHIO.  SENSIBLE WEATHER
WILL INCLUDE MOSTLY SUNNY SKIES WITH WARM TEMPERATURES.  A GRADIENT
OF TEMPERATURES IS EXPECTED WITH HIGHS AROUND 80-81 ACROSS THE FAR
NORTHERN PORTIONS WITH 84 TO 86 DEGREES EXPECTED ACROSS FAR SOUTHERN
KY.

-JARVIS

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...

WEDNESDAY NIGHT AND THURSDAY...A STRONG WARM RIDGE BUILDS ACROSS THE
REGION WITH A STRONG WARMUP ON WEDNESDAY...CURRENT INDICATIONS ARE
THAT HIGH READINGS WILL WARM INTO THE LOWER TO MID 90S REGION WIDE.

THURSDAY NIGHT THROUGH FRIDAY NIGHT TIME FRAME A STRONG SHORT WAVE
WILL ROTATE BY TO OUR NORTH AND WEST AND ITS ASSOCIATED COLD FRONT
WILL LIKELY MOVE INTO AND ACROSS THE REGION. TRWS ARE EXPECTED BY
LATE THURSDAY NIGHT OR FRIDAY MORNING AND THEY ARE EXPECTED TO END
ON FRIDAY NIGHT.

SATURDAY THROUGH MONDAY TIME FRAME WE HAVE MADE SOME MAJOR CHANGES
IN THE EXTENDED PERIOD. INSTEAD OF THE COLD FRONT STALLING OUT ALONG
A NORTHEAST TO SOUTHWEST LINE ACROSS THE LOWER OHIO VALLEY
REGION...THE NEW CONSENSUS IS THAT THIS FRONT WILL DROP FAR ENOUGH
TO THE SOUTH AND EAST OF OUR FORECAST AREA THAT THIS IS NOW EXPECTED
TO BE A DRY PERIOD WITH NEAR OR A LITTLE ABOVE NORMAL TEMPERATURE
READINGS.

LATE IN THE PERIOD ON NEXT TUESDAY...MOIST AIR WILL RETURN AHEAD OF
THE NEXT STORM SYSTEM AND BRING ANOTHER CHANCE OF TRW. TEMPERATURES
WILL CONTINUE NEAR OR A LITTLE ABOVE NORMAL. --21

&&

.AVIATION (18Z TAF ISSUANCE)...

SCT STRONG CONVECTION HAS DEVELOPED JUST EAST OF LOUISVILLE AHEAD OF
APPROACHING S/W.  ADDITIONAL CONVECTION IS DEVELOPING UPSTREAM
ACROSS SOUTHWEST INDIANA AND WILL SLIDE SE DURING THE AFTERNOON.
MOST IMPACTED AREAS WILL BE THE KLEX AND KSDF TERMINALS.  ISO-SCT
CONVECTION IS ALSO TRYING TO DEVELOP ACROSS SOUTHERN KY AND MAY
AFFECT THE KBWG TERMINAL THIS AFTERNOON.  CONVECTION WILL DIE OFF
LATER THIS EVENING WITH THE DEPARTURE OF THE S/W AND LOSS OF SOLAR
INSOLATION.  IFR VSBYS ARE POSSIBLE ESPECIALLY IN THE AREAS THAT SEE
RAINFALL.  HIGHEST PROBS OF THIS OCCURING APPEAR TO BE AT KLEX AND
KBWG.

-MJ

&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 5, 3:52 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT TUE JUN 5 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-060830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
352 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

AS AN UPPER LEVEL DISTURBANCE SWINGS THROUGH THE REGION THIS
AFTERNOON...NUMEROUS THUNDERSTORMS WILL MOVE EAST ACROSS THE OUTLOOK
AREA.  SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH LARGE
HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREATS. A
SEVERE THUNDERSTORMS WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
UNTIL 900 PM EDT TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST LATE ON
THURSDAY NIGHT...MOVE ACROSS THE REGION ON FRIDAY AND EXIT THE
REGION TO THE SOUTH AND EAST DURING FRIDAY NIGHT. THERE IS A CHANCE
OF THUNDERSTORMS ALONG AND AHEAD OF THIS FRONT. SOME STRONG STORMS
ARE POSSIBLE ESPECIALLY DURING FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND THIS EVENING.
SPOTTERS AND EMERGENCY MANAGERS SHOULD REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE.

MJ/AB

In the hours before

Local storm report, Jun 5, 4:02 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     CENTRAL                 38.10N 86.15W
06/05/2007                   HARRISON           IN   LAW ENFORCEMENT

            POWER LINES DOWN. 50 MPH WIND

&&

LD
Local storm report, Jun 5, 4:04 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     SIMPSONVILLE            38.22N 85.35W
06/05/2007                   SHELBY             KY   PUBLIC

            TREES DOWN

&&

LD
Local storm report, Jun 5, 4:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     CHESTNUT GROVE          38.30N 85.27W
06/05/2007                   SHELBY             KY   TRAINED SPOTTER

            TRESS DOWN COVERING ROAD. GOLFBALL SIZE HAIL.

&&

LD
Local storm report, Jun 5, 4:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             10 SW FRANKFORT         38.09N 85.00W
06/05/2007  M1.75 INCH       ANDERSON           KY   LAW ENFORCEMENT

&&

LD
Local storm report, Jun 5, 4:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             FRANKFORT               38.19N 84.87W
06/05/2007  E1.75 INCH       FRANKLIN           KY   PUBLIC

            TORRENTIAL RAIN ALSO

&&

LD
Special weather statement, Jun 5, 4:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT TUE JUN 5 2007

KYZ029-038-045-052115-
BULLITT-NELSON-SPENCER-
443 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS BULLITT...NELSON AND SPENCER
COUNTIES...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST NORTHWEST OF
TAYLORSVILLE TO JUST SOUTHEAST OF SHEPHERDSVILLE MOVING SOUTHEAST AT
35 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR TAYLORSVILLE BY 450 PM EDT.
  NEAR BARDSTOWN BY 455 PM EDT.

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 42
AND 59.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOLZ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:04 PM EDTSevere Thunderstorm WarningLMKShelby26 min
Jun 5, 1:28 PM EDTSevere Thunderstorm WarningLMKAnderson32 min
Jun 5, 1:32 PM EDTSevere Thunderstorm WarningLMKBourbon28 min
Jun 5, 1:49 PM EDTSevere Thunderstorm WarningLMKWoodford26 min
Jun 5, 2:02 PM EDTSevere Thunderstorm WarningLMKFayette28 min
Jun 5, 3:21 PM EDTSevere Thunderstorm WarningLMKLincoln24 min
Jun 5, 3:36 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby24 min
Jun 5, 3:39 PM EDTSevere Thunderstorm WarningLMKMeade36 min
Jun 5, 3:55 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby35 min
Jun 5, 4:17 PM EDTTornado WarningLMKFranklin, Shelby28 min
Jun 5, 4:30 PM EDTSevere Thunderstorm WarningLMKAnderson, Woodford45 min
Jun 5, 5:13 PM EDTSevere Thunderstorm WarningLMKClark, Madison47 min
Jun 5, 6:28 PM EDTSevere Thunderstorm WarningLMKCasey, Taylor32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.